# SDR CALA2025040403544

- Difficulty date: April 2, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 65,172 hours, 28,339 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HYD Y ENG 2 PUMP LO PR ECAM. SERVICED YELLOW HYDRAULIC SYSTEM. RAN YELLOW AND BLUE AND GREEN SYSTEMS WITH APU BOOSTED. CHECKED FOR LEAKS NO LEAK FOUND. RAN THE ENGINE, OPERATED FLIGHT CONTROLS PUSHED BRAKES PADDLES, RECHECKED FOR LEAKS, NO LEAK FOUND  AS PER TSM 29-13-00-810-806-C-2 PERFORMED. HYDRAULICS SYSTEM PRESSURE STABLE. AND FLUID LEVEL STABLE ON DISPLAY INDICATIONS AND RESERVOIR INDICATIONS. DURING ENGINE RUN PUMP LO PR WENT AWAY. AS PER TOMC WORK CARD WILL BE ASSIGNED AFTER THIS MAINTENANCE ACTION. WORKED PERFORMED WITH U118482, U368432,U413693.
